MAUDE Adverse Event Report: LIFE SPINE SENTRY ALIF; AWL

LIFE SPINE SENTRY ALIF; AWL
Model Number 125-603
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "broke during a case".
 
Additional Manufacturer Narrative
Based on the returned device and additional information it is likely that the distal tip fractured due to material strength being insufficient to withstand the impaction forces generated under a potential off-axis loading condition, in combination with instertion into hard/dense bone and cumulative wear from repeated use over time.

Brand Name
SENTRY ALIF
Common Device Name
AWL
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951
huntley 60142
8478846117
MDR Report Key24756115
Report Number3004499989-2026-00015
Device Sequence Number21107440
Product Code KWQ
UDI-Device Identifier00190837043247
UDI-Public(01)00190837043247
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125-603
Device Lot NumberCNW25021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale